Share:


The root condition for polynomial of the second order and a spectral stability of finite‐difference schemes for Kuramoto‐Tsuzuki equation

    A. Štikonas Affiliation

Abstract

This paper deals with a root condition for polynomial of the second order. We prove the root criterion for such polynomial with complex coefficients. The criterion coincides with well‐known Hurwitz criterion in the case of real coefficients. We apply this root criterion for several three‐layer finite‐difference schemes for Kuramoto‐Tsuzuki equation. We investigate polynomials for symmetrical and DuFort‐Frankel finite‐difference schemes and polynomial for an odd‐even scheme. We establish spectral (conditional or unconditional) stability for these schemes.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Štikonas, A. (1998). The root condition for polynomial of the second order and a spectral stability of finite‐difference schemes for Kuramoto‐Tsuzuki equation. Mathematical Modelling and Analysis, 3(1), 214-226. https://doi.org/10.3846/13926292.1998.9637104
Published in Issue
Dec 15, 1998
Abstract Views
367
PDF Downloads
278
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.